Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am feeling testicle pain in my lower abdomen ,what could be the reasons behind it ?

hello dr. i am experiencing severe pain in my lower abdomen and travelling till my right testies.. it looks like a swelling and the pain is severe. its been like this for the past two days. what could the reasons be? i consulted a doctor and he told me to check for kidney stones.. i am not sure that might be the cause after reading your articles. please advice on my situation! thanks.
Asked On : Mon, 1 Feb 2010
Answers:  2 Views:  870
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

the symptoms you describe is typical of stone in the kidney, it happened to me also like this and as  advised by the doctor i underwent investigation and all came normal. but doctor insisted to continue on the stone management as clinically he was right, i refused after some days my pain become more intense and this time i went to different doctor, his preliminary examination did not reveal any stone, latter contrast CAT scan was done to demonstrate the stone and this time they said it needs surgical procedure to remove as it has grown big and stuck there. i think i should have listened to the first doctor and continued the teatment initially, that would have prevented the surgery and the partial kidney damage that i have suffered.

Answered: Mon, 1 Feb 2010
  Anonymous's Response

Oh thanks a ton for sharing your experience mate. I appreciate it.

I hope you get out of this situation soon!

Will see a doc today!

Answered: Mon, 1 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor